# SDR AALA982259

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N896AA
- Make and model: Boeing 727223
- Aircraft serial: 22012
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION INSIDE STRINGER 27R STATION 720F PLUS 3 INCHES TO 740.  REPAIRED STRINGER PER SRM 53-10-3 FIG 1 PAGE 4B STRINGER 27R STATION 720F PLUS 3 INCHES TO STATION 740.  (M)
